| Model Number |
BF-UC180F |
| Medical Device Problem Codes |
Crack (1135); Sharp Edges (4013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the bronchofibervideoscope to the service center for a separate issue.During the device analysis, the service repair technician indicates that a reportable malfunction was found.It was determined that the distal end had cuts at the channel opening pink rubber had chips.There was no patient involvement.
Additional Manufacturer Narrative
B3: olympus detected the issue during the device servicing; therefore, there is no information regarding the customer reported event date.The device was returned to olympus for inspection.Based on the results of the investigation, the most probable cause of this complaint is expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.